Reply To: Kefir Pains

Home The Candida Forum Candida Questions Kefir Pains Reply To: Kefir Pains

#118877

TheChosenOne
Participant
Topics: 34
Replies: 410

Don’t worry too much about diarrhea as long as you don’t loose too much weight. Make sure that you drink enough water during this period.
Diarrhea can be caused by an allergic reaction but it also happens when your body sees an opportunity to get rid of toxins. It happens for example with people who eat a lot of fast food and suddenly start to consume raw veggies and fruits.
I’d just wait a few days and see if you still have diarrhea. Then remove all lactose products to see if this was the problem. Either way, never take medication for diarrhea!
Danny33 is right. Probiotics are overrated. Only a very small fraction reaches the bowels. I removed all probiotics from my diet (because diary products are inflammatory and because the pill form is way to expensive) and I don’t feel any difference. The only probiotics I’d consider are fermented vegetables, but I don’t know much about it.